# SDR AALA202303281405

- Difficulty date: March 26, 2023
- Submitted: March 28, 2023
- Operation: Air carrier
- Aircraft: N830AN
- Make and model: Boeing 787-9
- Aircraft serial: 40650
- Aircraft time: 20,719 hours, 2,503 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Striker
- Part number: 507AC101501
- Condition: Faulty
- Location: Zone 200 - Fuse
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EICAS MESSAGE Ï¿½FLIGHT DECK DOOR UNLOCKEDÏ¿½ WAS INTERMITTENT DURING FLIGHT. REPLACED FLIGHT DECK DOOR STRIKE PER AMM 52-51-04. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK
